I don't have anything to talk about really, but I'm trying to "claim my blog" on bloglovin and it's making me do things that I don't understand. I think this is gunna end up making me look like I'm advertising myself, which is a little conceited. I don't mean to be, I promise!
I guess I could make this a quick health update and probably more than confuse everyone who reads this because I really haven't talked about it much. I've instagrammed plenty though. #addicted
I had my follow-up with the ENT on wednesday (the 2nd) and nothing was better so the doc told me to continue spraying incredibly counter-productively headache inducing Flonase up my nose and also put me on "prednizone" (?) or "steroids" for us who don't medical-speek. I didn't get them till late wednesday night and the physician suggested I wait till the next day to start the pack because they can cause "nervousness" and I definitely don't need anymore of that in my life, especially not before sleep.
So I started steroids yesterday.
So far they've only made my legs ache something fierce. Driving to choir was surprisingly painful. I also feel really restless and moody. But the emotional effects were listed under usual side-effects, woohoo. Not sure where my psychological phantom shingles are coming from, however.
But now ya'll are forewarned and if I go all hulk-smash you can rest assured it's because I'm just a druggie. No big deal.
Anyway. That's enough rambling/complaining.
Pointless post over!
Now enjoy a short gif of me versus this illness. (I hope.)
Update: I fixed it!
Got the html to work as a link in the sidebar.
Except it's hard to see because small font and poor color choices.
I fixed it.